# SDR SWAA2024112771859

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 41,415 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOP (STA727C+13 WL212 LBL68)<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY (STA727C+13 WL212 LBL68) IN REFERENCE WITH AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
